

Agenda

Issue Date: 4 April 2016

Subject: Agenda for the 151st meeting of the AASB

Venue: TEQSA Boardroom, Tower Level, Level 14, 530 Collins Street, Melbourne

Time(s): Wednesday 20 April 2016, from 9.00 am to 6.15 pm

The public is invited to attend this meeting. Items 1(a), 4.2 and 15 will be held in private.

NOTE: The running order and time allocated to agenda items is subject to change prior to and during

the course of the meeting. It is advisable to visit the website prior to 20 April 2016 to confirm

whether the anticipated running order remains as indicated above.

Those wishing to attend the public sessions of the meeting are requested to register in advance. (see AASB meeting <u>procedures for attendance</u> on the AASB's website).

Day 1	Item	Duration	Subject	Objectives		
9.00 am	1(a)	1⁄4 hr	Agenda			
9.15 am	1(b)	½ hr	Report from Chair			
9.45 am	2	¼ hr	Apologies, Declarations, Minutes and Approvals out of session			
10.00 am	3	11/4 hrs	Reduced Disclosure Requirements	 Consider staff recommendation on progressing ED 		
				 Receive feedback on parts of ED Preface and Basis 		
				Receive feedback on project plan		
11.15 am	Morning tea (15 mins)					
11.30 am	4.1	1 hr	Service Concession Arrangements: Grantor	Consider issues on initial asset, measurement and impairment		
12.30 pm	4.2	1⁄4 hr	Service Concession Arrangements: Grantor	Update on field test findings		
12.45 pm	Lunch (30 mins)					
1.15 pm	5	1½ hr	Income of NFP Entities	 To redeliberate ED 260 proposals re: Control of bequests Separately identifiable donation component; and Contributions by owners. 		
2.45 pm	6	1⁄4 hr	Communications & AASB Workplan			
3.00 pm	7	1⁄4 hr	Update on lecture by Mary Barth on <i>The Future of</i> Financial Reporting: Insights from Research			
3.15 pm	Afternoon tea (15 mins)					
3.30 pm	8	1⁄4 hr	Clarifications to IFRS 15	Consider how to finalise ED 267		

Agenda

20 April 2016 Issued 4 April 2016

Day 1	Item	Duration	Subject	Objectives
3.45 pm	9	½ hr	International projects	Consider developments in international projects
4.15 pm	10	½ hr	Update on international meetings	
4.45pm	11	⅓ hr	Financial Reporting Framework	Report on recent developments
5.00 pm	12	1⁄4 hr	Research update	Report on recent developments
5.15 pm	13	1⁄4 hr	Emerging Issues	
5.30 pm	14	1⁄4 hr	Strategic Plan Update	
5.45 pm	App A	1⁄4 hr	Other Business	
6.00 pm	15	1⁄4 hr	Review	
6.15 pm	Close me	eeting		